# SDR K11A2010061772301

- Difficulty date: June 17, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 59,814 hours, 39,153 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 39271611
- Part serial: P1649
- Condition: Closed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION WOULD NOT HOLD CABIN ALTITUDE ON ONE PACK AT 10,000 MSL.
